# SDR ASAA0580541

- Difficulty date: December 12, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100789
- Condition: Corroded
- Location: L1 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-1 DOOR JAMB LOWER SILL WEB CORRODED.  REMOVED DAMAGED SECTION OF WEB.  INSTALLED REPAIR DOUBLER.  (K)
